✨ New Arrivals Just Dropped!Explore
Camber Non-Drowsy Fexofenadine Antihistamine Indoor Outdoor Allergy Relief Tablets (30-ct)
HomeStore

Camber Non-Drowsy Fexofenadine Antihistamine Indoor Outdoor Allergy Relief Tablets (30-ct)

Camber Non-Drowsy Fexofenadine Antihistamine Indoor Outdoor Allergy Relief Tablets (30-ct)

Brand: CAMBER PHARMACEUTICALS, INC

Color: Pink

Features:

  • 24 HOUR ALLERGY RELIEF: Get 24 hour, non drowsy relief from your worst allergy symptoms including sneezing, runny nose, Itchy watery eyes, itchy nose and throat.
  • NON DROWSY : Unlike some allergy medication, Camber Consumer Care Allergy Relief tablets contain a non drowsy antihistamine, so you can feel your best with no impact on alertness.
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Camber Consumer Care allergy medication relieves your allergy symptoms whether you are working at home or enjoying the outdoors.
  • COMPARE TO ALLEGRA: Our Fexofenadine HCI tablets contain the same active ingredient as Allegra 24 hour allergy pills, giving you the same effective all day allergy relief for a better value.

model number: 69230030001

Part Number: 69230030001

EAN: 0369230300305

Package Dimensions: 2.9 x 1.8 x 1.7 inches

$2.03

Original: $6.76

-70%
Camber Non-Drowsy Fexofenadine Antihistamine Indoor Outdoor Allergy Relief Tablets (30-ct)

$6.76

$2.03

More Images

Camber Non-Drowsy Fexofenadine Antihistamine Indoor Outdoor Allergy Relief Tablets (30-ct) - Image 2
Camber Non-Drowsy Fexofenadine Antihistamine Indoor Outdoor Allergy Relief Tablets (30-ct) - Image 3
Camber Non-Drowsy Fexofenadine Antihistamine Indoor Outdoor Allergy Relief Tablets (30-ct) - Image 4
Camber Non-Drowsy Fexofenadine Antihistamine Indoor Outdoor Allergy Relief Tablets (30-ct) - Image 5

Camber Non-Drowsy Fexofenadine Antihistamine Indoor Outdoor Allergy Relief Tablets (30-ct)

Brand: CAMBER PHARMACEUTICALS, INC

Color: Pink

Features:

  • 24 HOUR ALLERGY RELIEF: Get 24 hour, non drowsy relief from your worst allergy symptoms including sneezing, runny nose, Itchy watery eyes, itchy nose and throat.
  • NON DROWSY : Unlike some allergy medication, Camber Consumer Care Allergy Relief tablets contain a non drowsy antihistamine, so you can feel your best with no impact on alertness.
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Camber Consumer Care allergy medication relieves your allergy symptoms whether you are working at home or enjoying the outdoors.
  • COMPARE TO ALLEGRA: Our Fexofenadine HCI tablets contain the same active ingredient as Allegra 24 hour allergy pills, giving you the same effective all day allergy relief for a better value.

model number: 69230030001

Part Number: 69230030001

EAN: 0369230300305

Package Dimensions: 2.9 x 1.8 x 1.7 inches

Product Information

Shipping & Returns

Description

Brand: CAMBER PHARMACEUTICALS, INC

Color: Pink

Features:

  • 24 HOUR ALLERGY RELIEF: Get 24 hour, non drowsy relief from your worst allergy symptoms including sneezing, runny nose, Itchy watery eyes, itchy nose and throat.
  • NON DROWSY : Unlike some allergy medication, Camber Consumer Care Allergy Relief tablets contain a non drowsy antihistamine, so you can feel your best with no impact on alertness.
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Camber Consumer Care allergy medication relieves your allergy symptoms whether you are working at home or enjoying the outdoors.
  • COMPARE TO ALLEGRA: Our Fexofenadine HCI tablets contain the same active ingredient as Allegra 24 hour allergy pills, giving you the same effective all day allergy relief for a better value.

model number: 69230030001

Part Number: 69230030001

EAN: 0369230300305

Package Dimensions: 2.9 x 1.8 x 1.7 inches